MathSciNet Relay Station
MathSciNet bibliographic data
MR1028760 60J65 (35J99 58G32 60G44)
Kwon, Y.; Williams, R. J. Reflected Brownian motion in a cone with radially homogeneous reflection field. Trans. Amer. Math. Soc. 327 (1991), no. 2, 739–780.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement